# SDR CA000809002

- Difficulty date: July 16, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Make and model: Parten P.68C
- Aircraft time: 3,178 hours
- Engine: Lyc IO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4372
- Condition: Failed
- Location: Left Mag
- Part time: 306 hours
- Component: Magnetos, Slick
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  SHUT DOWN ENGINE, NO PROBLEM, WENT TO RESTART.  BOTH LEFT AND RIGHT MAGS DEAD.  NO SPARK POSSIBLY DUE TO INTERNAL GROUNDING.  (X)
